| Model Number |
MR8-AVA07 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a repair request, and no alleged product deficiencies were reported.There was no patient impact.Additional information was received stating that input and output drive shat was corroded, bearing internal tube is detached, tube bearings are worn and color ring and laser markings were found faded during evaluation.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the input and output drive shaft are corroded.The likely cause of failure couldn't be determined.It was also noted that the bearing internal tube is detached, tube bearings are worn, color ring and laser markings are faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.